Electron. J. Diff. Equ., Vol. 2012 (2012), No. 196, pp. 1-11.

Stability of solutions for some inverse problems

Robert Dalmasso

In this article we establish three stability results for some inverse problems. More precisely we consider the following boundary value problem: $\Delta u + \lambda u + \mu = 0$ in $\Omega$, $u = 0$ on $\partial\Omega$, where $\lambda$ and $\mu$ are real constants and $\Omega \subset \mathbb R^2$ is a smooth bounded simply-connected open set. The inverse problem consists in the identification of $\lambda$ and $\mu$ from knowledge of the normal flux $\partial u/\partial\nu$ on $\partial\Omega$ corresponding to some nontrivial solution.

Submitted September 10, 2012. Published November 8, 2012.
Math Subject Classifications: 35J05, 35R30.
Key Words: Inverse problem; stability

Show me the PDF file (215 KB), TEX file, and other files for this article.

Robert Dalmasso
L'Eden,17 Boulevard Maurice Maeterlinck
06300 Nice, France
email: robert.dalmasso@imag.fr

Return to the EJDE web page